# SDR DALA1109999873

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 218-300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SURFACE CORROSION ON RT TIE DOWN TRACK FROM STA 218-300.  BLENDED CORROSION, BLEND OUT OF LIMITS IAW SRM 53-05, PG 29, FIG.4C.  R & R CARGO TIE DOWN TRACK IAW SRM 51-30-2 AND 51-30-1.  REQUIRED INSP COMPLETED.
